|Vol 3, No 1 (2013): January||A type of limit theorems for random truncated functions Sequence of mth-order nonhomogeneous markov chains on Generalized random selection systems (pp. 60-75)||Abstract PDF|
|Kangkang Wang, Decai Zong, Hui Ye|
|Vol 2, No 2 (2012): July||A Class of Small Deviation Theorems for Random Sums of Multivariate Function of mth-order Markov Chain (pp. 63-77)||Abstract PDF|
|Kangkang Wang, Decai Zong|
|1 - 2 of 2 Items|
- Search terms are case-insensitive
- Common words are ignored
- By default only articles containing all terms in the query are returned (i.e., AND is implied)
- Combine multiple words with OR to find articles containing either term; e.g., education OR research
- Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
- Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
- Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
- Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"